# SDR DXTA200501100

- Difficulty date: November 22, 2005
- Submitted: November 23, 2005
- Operation: Air carrier
- Aircraft: N782QS
- Make and model: Cessna 650
- Aircraft serial: 6507082
- Aircraft time: 5,179 hours, 3,994 cycles
- System (JASC): 2300 · Communications System
- Part: Control Panel
- Condition: Hot
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: M, B
- Precautionary procedure: O

## Discrepancy

AT FL390 RIGHT REAR PASSENGER AUDIO & LIGHTING PANELS WERE VERY HOT TO THE TOUCH.  PANELS COOLED OFF ONCE AIRCRAFT WAS ON THE GROUND.  BURNING WIRING ODOR IN A/C REAR, NO SMOKE OBSERVED.  ITEM IS UNDER INVESTIGATION.
